# SDR SWAA2020011440464

- Difficulty date: January 6, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 1115A2001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE FLAP WELL LOWER INSPAR SKIN WIGGLE PLATE CRACKED BETWEEN RSS 270 TO RSS 276.  R&R WIGGLE PLATE IAW DWG & SRM.
